experiencing ephedrine sideffects!!

  1. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    experiencing ephedrine sideffects!!


    Recently I developed a cold and I start upping my dose of ephedrine that i was using for my ecy stack. I took a total of 125mg in 1 day. I built up a tolerenance to ephedrine and I thought I could handle this but then I as soon as I started using a otc ashtma inhaler that contained epinephrine. Not knowing that this was the same chemical as ephedrine my heart beat dramatically increased. I stop taking it and It has calmed down since but I am still aware of my heartbeat. Its been 2 days already and I don't know if I just obsesse with my heart now or what but I can always feel my heart beating now.
    On another side not I am also finishing up a h-drol cycle.

    Please someone help me!

  2. Running with the Big Boys
    Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,194
    Answers
    0

    I'd stop both the cycle and lower your E dose considerably.

    Have you checked your BP?
  3. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    I have quit the ephedrine
    do you think its anxiety attack for weeks use of ephedrine?

    no I haven't I just found the blood pressure monitor and about to do it right now
    •   
       

  4. Running with the Big Boys
    Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,194
    Answers
    0

    Quote Originally Posted by yokingupsick View Post
    I have quit the ephedrine
    do you think its anxiety attack for weeks use of ephedrine?

    no I haven't I just found the blood pressure monitor and about to do it right now
    It could definitely be anxiety. That is also a sign up elevated BP. Make sure you are sitting down for a while before taking the read.
  5. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    I did workout that day my heart rate increased N I'm scared that might have damaged my heart muscle some how and thats where most my anxiety comes from

    how likely do you think that is?
  6. Running with the Big Boys
    Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,194
    Answers
    0

    Quote Originally Posted by yokingupsick View Post
    I did workout that day my heart rate increased N I'm scared that might have damaged my heart muscle some how and thats where most my anxiety comes from

    how likely do you think that is?
    Probably not that likely. However if you continue to experience a racing heart I would at least call your doctor if not go see them immediately.
  7. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    yeah i wanted to go tommorow but it is a holiday =(
    im just hoping its all gone by tommorow
  8. Banned
    Iron Lungz's Avatar
    Join Date
    Apr 2008
    Age
    37
    Posts
    5,785
    Answers
    0

    You're taking a considerably high dose. Try to veer off and get down to no higher than 50mg daily. Even at that dosage, some of the same side effects will be produced. By in large, though, they will in a lesser extent.
    Side Effects: Common side effects include increased body temperature, sweating, dry mouth and tremors. Higher doses may cause dizziness, restlessness, anxiety, and insomnia.

    Risks: Users who are sensitive to ephedrine or who take high doses may experience potentially-serious health risks, including abnormally high blood pressure, breathing difficulties, and rapid, irregular heartbeat. These effects may be accompanied by confusion and paranoia. An amphetamine-like psychosis has also been linked to chronic abuse of high-dose levels of the drug.
  9. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    yeah my heart seems to be slowing down finally
    but im off to the doctor today since im developing asthma from the cold i have
  10. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    went to the urgent care today for my cold and heart problems. I had an ekg test and the doctor told me it was normal and asked if i suffer from anxiety. So I'm start to think i have a mild case of anxiety going on
  11. Running with the Big Boys
    Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,194
    Answers
    0

    Quote Originally Posted by yokingupsick View Post
    went to the urgent care today for my cold and heart problems. I had an ekg test and the doctor told me it was normal and asked if i suffer from anxiety. So I'm start to think i have a mild case of anxiety going on
    No other symptoms of issue?

    Did he prescribe any meds?
  12. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    no its pretty much going away
    i think i was over reacting way to much n coming off of weeks of ephedrine use it esculated my anxiety perhaps.

    but yeah he just prescribed meds for my cold like antibiotic asthma inhaler and cough medicine
  13. Registered User
    Movin_weight's Avatar
    Stats
    6'1"  230 lbs.
    Join Date
    Oct 2006
    Posts
    802
    Answers
    0

    yeah same thing happened to me last year and i ended up goin to the ER cuz i was havin chest pains and stuff... after an EKG and heart scan i found out it was just an anxiety attack from takin too much ephedrine and caffeine while studying
  14. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    Quote Originally Posted by Movin_weight View Post
    yeah same thing happened to me last year and i ended up goin to the ER cuz i was havin chest pains and stuff... after an EKG and heart scan i found out it was just an anxiety attack from takin too much ephedrine and caffeine while studying
    yeah bro? thats good to know I am not the only one who experience this
    I thought it was all in my head
    haha
    but how much ephedrine where you taking??
    n do you still use it now or no?
  15. Registered User
    Movin_weight's Avatar
    Stats
    6'1"  230 lbs.
    Join Date
    Oct 2006
    Posts
    802
    Answers
    0

    Quote Originally Posted by yokingupsick View Post
    yeah bro? thats good to know I am not the only one who experience this
    I thought it was all in my head
    haha
    but how much ephedrine where you taking??
    n do you still use it now or no?

    i used 50-75mg a day for a couple months straight and then when school started getting heavy and i had a 630AM class i was popping 50mg in the morning along with 400mg of caffeine pills

    Then i'd drink a large coffee on the way to class and throughout class and another one after, and usually pop another E around 9 or so

    It started out like you where i build a huge tolerance, and then it was where i just felt stressed all the time, and little things bothered me.... then one day while i was trying to cram for an exam i started gettin pain in my chest and shoulder and instantly thought heart attack and freaked out... thought i was dying and went to the ER and stuff, but it was just panic attack

    Turns out it was mostly in my head but i had pretty bad anxiety for about 2 months afterwards and a few more attacks all which i blame on abusing the stims

    However it's been about a year and i'm back using ephedrine again when needed and just not abusing like b4... no problems since last year
  16. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    thanks for sharing your story
    yeah imma just lay off all kinds of stims for a few weeks including the yohimbine
  17. Banned
    Iron Lungz's Avatar
    Join Date
    Apr 2008
    Age
    37
    Posts
    5,785
    Answers
    0

    So you are taking E and Y?
  18. Registered User
    yokingupsick's Avatar
    Join Date
    Mar 2008
    Posts
    105
    Answers
    0

    yeah I was taking ephedrine and yohimbine
  19. Registered User
    RedwolfWV's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Dec 2005
    Age
    50
    Posts
    3,258
    Answers
    0

    Yohimbine is known for causing panic attacks in some people. I'd bet that coupled with the high dose of E was your problem.
  20. Registered User
    flobot's Avatar
    Stats
    5'8"  180 lbs.
    Join Date
    Aug 2008
    Posts
    434
    Answers
    0

    Stop everything, eat healthy, drink your vitamins..and work out light until you get better? Just my opinion.
  •   

      
     

Similar Forum Threads

  1. Replies: 4
    Last Post: 12-01-2008, 03:01 PM
  2. Liv.52 causing sideffects?
    By yokingupsick in forum Supplements
    Replies: 1
    Last Post: 11-23-2008, 12:13 AM
  3. For those Experiencing Problems
    By Dwight Schrute in forum Forum Suggestions and News
    Replies: 21
    Last Post: 09-08-2008, 08:47 AM
  4. powerfull and l-dopa sideffects
    By keater824 in forum Supplements
    Replies: 1
    Last Post: 03-25-2007, 08:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in